MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; WIRE, GUIDE, CATHETER
Model Number 39575
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: used the 1st day of the month of the bsc aware date since event date was not provided.
 
Event or Problem Description
It was reported that the wire frayed.A 035/180 amplatz super stiff guidewire was selected for use.However, it was noted that the end of the wire was frayed.The procedure was completed with a different device.No patient complications were reported and patient's status was fine.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B3 date of event: used the 1st day of the month of the bsc aware date since event date was not provided.Device evaluated by mfr.: media inspection: in this case, the device was not returned, and despite the customer added a picture, it did not show the reported defect.The picture only showed the label that is stick to the front side of the pouch.The information contained in the label matched with the complaint information (batch/upn).The label was in good condition, it was completely legible and it did not show damages.No visual damages were observed in the picture provided.H3 other text : media.

Brand Name
AMPLATZ SUPER STIFF
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10325579
Report Number2134265-2020-09759
Device Sequence Number11565575
Product Code DQX
UDI-Device Identifier08714729295730
UDI-Public08714729295730
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K843013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2023
Device Model Number39575
Device Catalogue Number39575
Device Lot Number0025238405
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/14/2020
Supplement Date Received by Manufacturer08/14/2020
Initial Report FDA Received Date07/27/2020
Supplement Report FDA Received Date08/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1